# SDR VNAA202407100008

- Difficulty date: May 30, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670333573
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ELECTRICAL BAY FLOOR WEB RIGHT SIDE (BELOW ADG SUPPORT DOUBLER) FS193.   CRACK ON ELECTRICAL BAY FLOOR WEB RIGHT SIDE (BELOW ADG SUPPORT DOUBLER) FS193.00. WAS REPAIRED PER  REO 690-53-11-1775 REV.--
